Alert archive / Tennessee / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 129, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Nov 14, 2007, 2:27 PM CST for Wilson County, Tennessee. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 14, 2007, 2:27 PM CST (20:27 UTC)
- Expired
- Nov 14, 2007, 2:45 PM CST
- In force
- 18 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
County Wilson County, TN
The radar
The Nashville radar (KOHX), 36 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.5 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 143 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 506 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 244 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KOHX 142027
SVROHX
TNC189-142045-
/O.NEW.KOHX.SV.W.0129.071114T2027Z-071114T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
227 PM CST WED NOV 14 2007
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL WILSON COUNTY IN TENNESSEE...
THIS INCLUDES THE CITY OF LEBANON...
* UNTIL 245 PM CST
* AT 225 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED NEAR LEBANON...AND MOVING EAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WATERTOWN BY 240 PM CST...
LAT...LON 3623 8611 3622 8610 3619 8610 3618 8608
3608 8605 3603 8639 3620 8644 3627 8612
TIME...MOT...LOC 2027Z 258DEG 30KT 3614 8630
$$
ROSE1 follow-up statement
000
WWUS54 KOHX 142035
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
235 PM CST WED NOV 14 2007
TNC189-142045-
/O.CON.KOHX.SV.W.0129.000000T0000Z-071114T2045Z/
WILSON TN-
235 PM CST WED NOV 14 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CST
FOR CENTRAL WILSON COUNTY...
AT 234 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED 6 MILES NORTHWEST OF WATERTOWN...OR ABOUT 7
MILES SOUTHEAST OF LEBANON...MOVING EAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WATERTOWN BY 240 PM CST...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CST
WEDNESDAY EVENING FOR CENTRAL TENNESSEE.
LAT...LON 3623 8611 3622 8610 3619 8610 3618 8608
3608 8605 3603 8639 3620 8644 3627 8612
TIME...MOT...LOC 2035Z 258DEG 30KT 3615 8622
$$
ROSEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 14, 10:32 AM CST, 3 hours 55 minutes earlier.
Area forecast discussion, Nov 14, 10:32 AM CST, 3 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1032 AM CST WED NOV 14 2007 .DISCUSSION.. AIRMASS REMAINS BALMY ACROSS THE MID-STATE THIS MORNING. APPROACHING COLD FRONT NOW JUST NORTH OF EVV TO NEAR THE MO BOOTHEEL. INFLUX OF DEEPER MOISTURE...WEAK INSTABILITY...AND LL CONVERGENCE CONTINUES AHEAD OF BOUNDARY...WITH SCATTERED SHWRS/TSTMS BREAKING OUT ACROSS WEST AND WEST-MIDDLE TN. THIS TREND EXPECTED TO CONTINUE INTO THE EARLY EVENING AS THE FRONT PUSHES TO AND ACROSS THE AREA. MOST LOCATIONS ARE UNDER SLIGHT RISK THUS AS STORMS BECOME MORE WIDESPREAD LATER TODAY... A FEW MAY REACH SEVER LIMITS. EXPECT TEMPS TO REACH FORECASTED HIGHS THUS NO CHANGES AT THIS TIME. && .OHX WATCHES/WARNINGS/ADVISORIES...NONE. && 07
Hazardous weather outlook, Nov 14, 3:57 AM CST, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 357 AM CST WED NOV 14 2007 TNZ005>011-022>034-056>066-075-077>080-093>095-151130- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 357 AM CST WED NOV 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF A STRONG COLD FRONT THIS AFTERNOON AND EVENING. BRIEF HEAVY DOWNPOURS CAN BE EXPECTED ALONG WITH SOME GUSTY WINDS. ISOLATED SEVERE STORMS WITH DAMAGING WINDS MAY OCCUR. THE FRONT WILL MOVE THROUGH THE ENTIRE MID STATE BY MIDNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... DUE TO THE BRIEF AND ISOLATED NATURE OF POSSIBLE SEVERE WEATHER THREAT...SPOTTER ACTIVATION IS NOT ANTICIPATED. 13
In the hours before
Local storm report, Nov 14, 1:35 PM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
135 PM CST WED NOV 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL NASHVILLE 36.17N 86.78W
11/14/2007 E0.88 INCH DAVIDSON TN TRAINED SPOTTER
REPORTED IN DOWNTOWN NASHVILLE
0119 PM HAIL 10 SW NASHVILLE 36.07N 86.91W
11/14/2007 E0.75 INCH DAVIDSON TN PUBLIC
NEAR BELLEVUE
&&
STEIGERWALDTLocal storm report, Nov 14, 1:38 PM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
138 PM CST WED NOV 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 PM HAIL NASHVILLE 36.17N 86.78W
11/14/2007 E0.75 INCH DAVIDSON TN EMERGENCY MNGR
DOWNTOWN NASHVILLE
&&
STEIGERWALDTLocal storm report, Nov 14, 1:54 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
154 PM CST WED NOV 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM HAIL 11 SE NASHVILLE 36.06N 86.65W
11/14/2007 E1.25 INCH DAVIDSON TN TRAINED SPOTTER
&&
STEIGERWALDTLocal storm report, Nov 14, 2:10 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
210 PM CST WED NOV 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL 3 SW MOUNT JULIET 36.18N 86.56W
11/14/2007 E0.75 INCH WILSON TN TRAINED SPOTTER
&&
STEIGERWALDTSpecial weather statement, Nov 14, 2:20 PM CST, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 220 PM CST WED NOV 14 2007 TNZ057-060-142100- HICKMAN-MAURY- 220 PM CST WED NOV 14 2007 ...A STRONG THUNDERSTORM WAS AFFECTING HICKMAN COUNTY AND WILL AFFECT MAURY COUNTY SOON... AT 218 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES WEST OF CENTERVILLE...MOVING EAST AT 30 MPH. THIS STORM WILL BE NEAR... CENTERVILLE BY 230 PM CST. PEOPLE IN CENTRAL HICKMAN AND NORTHWESTERN MAURY COUNTIES...INCLUDING THE CITY OF CENTERVILLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. DIME SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. STEIGERWALDT
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 1:20 PM CST | Severe Thunderstorm Warning | OHX | Davidson | 25 min |
| Nov 14, 1:27 PM CST | Severe Thunderstorm Warning | OHX | Hickman, Perry | 33 min |
| Nov 14, 1:52 PM CST | Severe Thunderstorm Warning | OHX | Davidson, Wilson | 23 min |
| Nov 14, 3:19 PM CST | Areal Flood Advisory | OHX | Davidson, Rutherford, Wilson | 3 hr |
| Nov 14, 3:27 PM CST | Severe Thunderstorm Warning | OHX | DeKalb, Smith, Wilson | 18 min |
| Nov 14, 3:45 PM CST | Areal Flood Advisory | OHX | DeKalb, Putnam, Smith | 3 hr |
| Nov 14, 3:55 PM CST | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Rutherford, Wilson | 20 min |
| Nov 14, 4:31 PM CST | Severe Thunderstorm Warning | OHX | Giles | 29 min |
| Nov 14, 4:36 PM CST | Severe Thunderstorm Warning | OHX | White | 24 min |
| Nov 14, 5:10 PM CST | Areal Flood Advisory | OHX | DeKalb, White | 3 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.